# SDR SWAA2023061952592

- Difficulty date: May 25, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV; AFT IB MOUNT AT STA 303.9 LBL 13 HAS CORROSION UNDER NUTPLATE.<[01] REMOVED FWD LAV. AFT I/B MOUNT FITTING AND NUT PLATE PER SRM 51-40-02. BLENDED OUT CORROSION AT LAV ATTACH FASTENER HOLE PER SRM 51-10-02. FOUND PITTING AND CRACK WITHIN FASTENER HOLE EDGE BEYOND ALLOWABLE DAMAGE LIMITS PER SRM 53-10-51-1A-1.;[02] REMOVED AND INSTALLED FWD LAV. AFT I/B MOUNT FITTING; INTERCOSTAL AND NUT PLATE PER SRM 51-40-02.;[03] REMOVED AND INSTALLED FWD LAV. AFT I/B MOUNT FITTING; INTERCOSTAL AND NUT PLATE PER SRM 51-40-02.;[04] REMOVED AND INSTALLED FWD LAV I/B AFT MOUNT FITTING INTERCOSTAL AND NUTPLATE PER SRM 51-40-02;[05] C/W STEP 4
